Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 122, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 7, 2017, 4:38 PM EDT for 5 counties in Indiana. It was in force for 52 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 4:38 PM EDT (20:38 UTC)
- Expired
- Jul 7, 2017, 5:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Brown County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 40 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:50 PM EDT | HAIL 1.5 | 1 Ene Paragon, IN | ALSO TREES DOWNED BY WIND. WINDSHIELDS BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES. |
| Jul 7, 4:50 PM EDT | HAIL 1.5 | 2 Ene Paragon, IN | ALSO TREES DOWNED BY WIND. WINDSHIELDS BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES. |
| Jul 7, 5:03 PM EDT | HAIL 1 | 3 Sw Martinsville, IN | ALSO, POWER OUTAGES. |
| Jul 7, 5:03 PM EDT | HAIL 1 | 4 Sw Martinsville, IN | ALSO POWER OUT IN THE AREA. |
| Jul 7, 5:03 PM EDT | HAIL 1 | 4 Sw Martinsville, IN | ALSO, POWER OUTAGES. |
| Jul 7, 5:03 PM EDT | HAIL 1 | 5 Ese Paragon, IN | ALSO POWER OUT IN THE AREA. |
| Jul 7, 5:07 PM EDT | HAIL 1 | Unionville, IN | |
| Jul 7, 5:17 PM EDT | HAIL 1 | Unionville, IN | HAIL QUARTER SIZE OR LARGE FALLING ONCE AGAIN. |
| Jul 7, 5:23 PM EDT | HAIL 1.5 | 2 Ese Lake Lemon, IN | |
| Jul 7, 5:24 PM EDT | HAIL 0.5 | Helmsburg, IN | |
| Jul 7, 5:25 PM EDT | HAIL 1 | 1 Sse Lake Lemon, IN | REPORT FROM NEAR LAKE LEMON. |
| Jul 7, 5:25 PM EDT | HAIL 1 | 2 Sse Lake Lemon, IN | REPORT FROM NEAR LAKE LEMON. |
| Jul 7, 5:26 PM EDT | HAIL 1 | 1 N Lake Lemon, IN | |
| Jul 7, 5:26 PM EDT | HAIL 1 | Lake Lemon, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:45 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
592
WUUS53 KIND 072038
SVRIND
INC013-081-105-109-119-072130-
/O.NEW.KIND.SV.W.0122.170707T2038Z-170707T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
438 PM EDT FRI JUL 7 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northern Monroe County in south central Indiana...
Morgan County in central Indiana...
Southern Johnson County in central Indiana...
Northwestern Brown County in south central Indiana...
Northeastern Owen County in west central Indiana...
* Until 530 PM EDT.
* At 437 PM EDT, a severe thunderstorm was located 11 miles west of
Martinsville, or 20 miles north of Bloomington, moving southeast at
35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Martinsville, Nashville, Princes Lakes, Trafalgar, Morgantown,
Gosport, Paragon, Bethany, Mahalasville, Peoga, Quincy, Helmsburg,
Lake Lemon, Beanblossom, Yellowwood Lake, Spearsville, Eminence,
Centerton, Unionville and Little Point.
This includes Interstate 70 between mile markers 51 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3940 8677 3947 8671 3947 8669 3950 8669
3960 8660 3942 8601 3910 8629
TIME...MOT...LOC 2037Z 302DEG 32KT 3945 8663
HAIL...1.50IN
WIND...60MPH
$$
AW/JH3 follow-up statements
171
WWUS53 KIND 072054
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
454 PM EDT FRI JUL 7 2017
INC119-072104-
/O.CAN.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Owen IN-
454 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
central, south central and west central Indiana.
LAT...LON 3933 8666 3934 8666 3936 8665 3935 8663
3939 8663 3944 8658 3954 8643 3942 8601
3934 8608 3933 8608 3910 8629
TIME...MOT...LOC 2054Z 302DEG 32KT 3937 8646
$$
INC013-081-105-109-072130-
/O.CON.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Monroe IN-Morgan IN-Johnson IN-Brown IN-
454 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN MONROE...SOUTHERN MORGAN...SOUTHERN JOHNSON AND
NORTHWESTERN BROWN COUNTIES...
At 454 PM EDT, a severe thunderstorm was located near Martinsville,
or 14 miles north of Bloomington, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Martinsville, Nashville, Princes Lakes, Trafalgar, Morgantown,
Paragon, Mahalasville, Peoga, Helmsburg, Lake Lemon, Beanblossom,
Yellowwood Lake, Spearsville, Centerton and Unionville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3933 8666 3934 8666 3936 8665 3935 8663
3939 8663 3944 8658 3954 8643 3942 8601
3934 8608 3933 8608 3910 8629
TIME...MOT...LOC 2054Z 302DEG 32KT 3937 8646
HAIL...1.50IN
WIND...60MPH
$$
AW/JH644
WWUS53 KIND 072104
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
504 PM EDT FRI JUL 7 2017
INC013-081-105-109-072130-
/O.CON.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Monroe IN-Morgan IN-Johnson IN-Brown IN-
504 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN MONROE...SOUTHERN MORGAN...SOUTHERN JOHNSON AND
NORTHWESTERN BROWN COUNTIES...
At 503 PM EDT, a severe thunderstorm was located 7 miles southeast of
Martinsville, or 13 miles northeast of Bloomington, moving southeast
at 35 mph. At 450 PM EDT, trained spotters reported 1.5 inch hail
near Paragon.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Martinsville, Nashville, Princes Lakes, Trafalgar, Morgantown,
Paragon, Mahalasville, Peoga, Helmsburg, Lake Lemon, Beanblossom,
Yellowwood Lake, Spearsville, Centerton and Unionville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3933 8666 3934 8666 3936 8665 3935 8663
3939 8663 3944 8658 3954 8643 3942 8601
3934 8608 3933 8608 3910 8629
TIME...MOT...LOC 2103Z 302DEG 32KT 3933 8637
HAIL...1.50IN
WIND...60MPH
$$
AW/JH984
WWUS53 KIND 072110
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
510 PM EDT FRI JUL 7 2017
INC013-081-105-109-072130-
/O.CON.KIND.SV.W.0122.000000T0000Z-170707T2130Z/
Monroe IN-Morgan IN-Johnson IN-Brown IN-
510 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN MONROE...SOUTHEASTERN MORGAN...SOUTHERN JOHNSON AND
NORTHWESTERN BROWN COUNTIES...
At 510 PM EDT, a severe thunderstorm was located 7 miles northwest of
Nashville, or 14 miles northeast of Bloomington, moving southeast at
35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Nashville, Princes Lakes, Trafalgar, Morgantown, Yellowwood Lake,
Mahalasville, Peoga, Spearsville, Helmsburg, Lake Lemon, Beanblossom
and Unionville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3933 8654 3936 8646 3948 8625 3942 8601
3934 8608 3933 8608 3910 8629 3929 8659
TIME...MOT...LOC 2110Z 302DEG 32KT 3929 8630
HAIL...1.50IN
WIND...60MPH
$$
AW/JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:26 PM EDT, 12 minutes earlier.
Area forecast discussion, Jul 7, 4:26 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 426 PM EDT Fri Jul 7 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 245 PM EDT Fri Jul 7 2017 A cold front will drop southeast of central Indiana tonight which will put a brief end to the unsettled weather. More storms are possible Sunday afternoon through late next week as a front camps out nearby and upper waves move through the Great Lakes and Ohio Valley in northwest flow aloft. High pressure will result in not as warm temperatures on Saturday. However, temperatures will return to near normal by Sunday and remain that way through next week. && .NEAR TERM /Late this Afternoon and Tonight/... Issued at 245 PM EDT Fri Jul 7 2017 Main focus through the evening will be on severe possibility along with how long to hold on to pops. Latest surface analysis was showing a cold front from near Chicago to extreme southeastern Iowa. In addition, there were outflow boundaries over north central Indiana and also from around Rushville to Kokomo in addition to a pre-frontal trough. Finally, the water vapor loop was showing an upper trough diving southeast across the upper Midwest. These lifting mechanisms were interacting with a warm, moist and moderately unstable atmosphere and sparking several strong to severe thunderstorms just north of our northern border over the Chicago and Northern Indiana County Warning Areas per the KLOT-88D, KIWX-88D and KIN-88D loops. There is an Enhanced Risk for severe storms over much of central Indiana and a Severe Thunderstorm Watch through 01z over all but our extreme southwestern counties. The High Resolution Rapid Refresh continues to suggest the storms will finally make decent progress southeast across our forecast area after 20z. The front should move into south central Indiana toward 00z tonight and south of the area after 03z. This should bring an end to the thunderstorms from northwest to southeast behind the cold front, and by 02-03z across our far southern counties, per the High Resolution Rapid Refresh. Damaging winds and large hail have been and should continue to be the main severe threats with mediocre and uni-direction shear. Should see partial clearing and a cooler and drier airmass behind the front. With post-frontal dew points in the lower 60s, blend lows in the 60s look ok. && .SHORT TERM /Saturday through Monday/... Issued at 245 PM EDT Fri Jul 7 2017 Main focus will be on timing and coverage of thunderstorms late weekend and early next week. Models in good agreement that high pressure will result in dry weather through at least Sunday morning. However, an upper wave in northwest flow aloft and lingering low level moisture suggest there could still be some afternoon cu per the cu development progs. Northwest winds behind the cold front will result in not as warm temperatures Saturday with highs in the upper 70s northeast to middle 80s southwest per superblend. By Sunday afternoon the high will move into the Appalachians. This will result in southwest low level inflow of increasing moisture and instability over the Ohio Valley. Also, models were hinting at a weak upper wave moving across the area in the northwest flow aloft. Thus, the blend continues to advertise low pops Sunday afternoon. As such, confidence is not great that we will see thunderstorms Sunday afternoon, but low pops look reasonable. The southwest low level winds and partly sunny skies should also allow for temperatures to return to near normal with highs in the lower 80s northeast to the upper 80s southwest. Models hint that more upper waves will drop southeast over the area in the northwest flow aloft Sunday night and Monday. In addition, the humid southwest moderately unstable inflow increases a bit and thus regional blend pops increase a bit, which seems reasonable. && .LONG TERM /Monday Night Through Friday/... Issued at 211 PM EDT Fri Jul 7 2017 Models are close enough that the model blend initialization was accepted for most items. The forecast area will remain on the edge of an upper high through the long term period. A surface front will remain in the vicinity through much of the period as well. As upper energy moves around the edge of the high and interacts with the surface front and a warm and humid atmosphere, thunderstorms should develop from time to time. There is low confidence in the timing and location of the storms that far out in the forecast given the variability in upper waves and potential location of the surface front. Will keep PoPs in chance category or lower through the period. && .AVIATION /Discussion for the 07/2100Z TAF Update/... Issued at 421 PM EDT Fri Jul 7 2017 UPDATE... Inserted wind gusts up to 24 kts and shifted winds 30 degrees to the southwest at KIND. Also inserted TSRA in prevailing flight conditions. PREVIOUS DISCUSSION... VFR conditions currently will potentially give way to temporarily deteriorating conditions as TAF sites are possibly impacted by convection ahead of an advancing cold front. Difficult aviation forecast for 1800Z TAF Cycle as confidence not high in how current and near future convection with evolve. Currently, the highest confidence that showers and thunderstorms will affect any of the TAF sites exists at LAF and potentially IND. Due to higher confidence in these locations...a two hour TEMPO group has been added to account for this possibility. MVFR ceilings and IFR visibilities are expected under these convective showers and storms...potentially worse under stronger thunderstorms. With a Severe Thunderstorm Watch being issued across all TAF sites until 08/0100Z...damaging wind gusts and large hail should also be a consideration. VCTS has been continued at HUF and BMG with the possibility that they are impacted from 1900Z to 080100Z. Expect current SW to WSW winds at 10 to 12 kts...gusting to 20 kts to continue to veer to the W then WNW to NW throughout the rest of the evening and overnight as a frontal boundary will push through the area from the northwest. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MK NEAR TERM...MK SHORT TERM...MK LONG TERM....50 AVIATION...MRD/TDUD
Hazardous weather outlook, Jul 7, 9:39 AM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 939 AM EDT Fri Jul 7 2017 INZ021-028>031-035>049-051>057-060>065-067>072-081345- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 939 AM EDT Fri Jul 7 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Severe thunderstorms are possible across central Indiana this afternoon and evening. Hazards: Damaging winds, large hail, isolated tornadoes, heavy rain, localized flooding. Timing: Best chances for severe will be between 1200 PM through 900 PM. Discussion: A cold front will approach from the upper midwest this afternoon and evening. Thunderstorms, possibly severe, are expected to develop along and ahead of the front. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: There is a slight chance for Thunderstorms on Sunday afternoon and evening. More thunderstorms will be possible from Monday through Thursday. It is too soon to determine if the storms will be severe. Lightning is a threat with any thunderstorm. Discussion: Daily chances for storms returns Sunday onward as a warm and humid air mass will be in place across Central Indiana and several upper level weather disturbances arrive from the northwest. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jul 7, 4:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL MUNCIE 40.20N 85.39W
07/07/2017 E0.50 INCH DELAWARE IN TRAINED SPOTTER
&&
BHHLocal storm report, Jul 7, 4:09 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG 2 WNW SUMMITVILLE 40.35N 85.67W
07/07/2017 MADISON IN AMATEUR RADIO
LARGE TREE DOWN WITH POWER LINES AT COUNTY
ROAD 1700 NORTH AND STATE ROAD 9. TIME
UNKNOWN BUT BEFORE 3:42 PM EDT, THUS
ESTIMATED IN THIS LSR BASED ON RADAR.
&&
BHHLocal storm report, Jul 7, 4:17 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
417 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL CICERO 40.13N 86.02W
07/07/2017 E0.75 INCH HAMILTON IN TRAINED SPOTTER
TWITTER REPORT OF DIME SIZE HAIL AND 0.95
INCHES OF RAIN IN 25 MINUTES.
&&
MKLocal storm report, Jul 7, 4:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL CICERO 40.13N 86.02W
07/07/2017 E0.75 INCH HAMILTON IN TRAINED SPOTTER
SPARSE COVERAGE OF PEA SIZE HAIL WITH A FEW
LARGER SIZE NEARING PENNY SIZE MIXED IN FOR
4 MINUTES AT TOLL GATE ROAD AND 231ST
STREET.
&&
BHHLocal storm report, Jul 7, 4:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
432 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM FLOOD YORKTOWN 40.17N 85.48W
07/07/2017 DELAWARE IN AMATEUR RADIO
TIME UNCERTAIN, POSTED IN NWSCHAT AT 3:59 PM
EDT. SOME ROADS ARE COMPLETELY FLOODED. TOWN
CREWS ARE CLEARING ROADWAYS WITH PUMPS AND A
TRACTOR CARRYING A FULL REEL OF HOSE.
&&
BHHLocal storm report, Jul 7, 4:36 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT FRI JUL 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG YORKTOWN 40.18N 85.48W
07/07/2017 DELAWARE IN AMATEUR RADIO
LARGE PORTION OF A LIVE TREE BLOWN DOWN,
ABOUT 12 INCHES IN DIAMETER, BLOCKING THE
ROAD AT LINDELL DRIVE AND PLEASANT ROAD.
TIME APPROXIMATE, BASED ON TIME POSTED IN
NWSCHAT.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:41 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 17 hr |
| Jul 7, 11:52 AM EDT | Special Weather Statement | IND | Delaware | 38 min |
| Jul 7, 1:51 PM EDT | Special Weather Statement | IND | Howard | 39 min |
| Jul 7, 2:24 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 51 min |
| Jul 7, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard | 22 min |
| Jul 7, 2:53 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 52 min |
| Jul 7, 3:01 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 44 min |
| Jul 7, 3:04 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 41 min |
| Jul 7, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Howard, Tipton | 50 min |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 34 min |
| Jul 7, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 38 min |
| Jul 7, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 50 min |
| Jul 7, 3:50 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tipton | 3 hr |
| Jul 7, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison | 34 min |
| Jul 7, 3:58 PM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Henry, Madison, Tipton | 3 hr |
| Jul 7, 3:59 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 31 min |
| Jul 7, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Owen, Putnam | 40 min |
| Jul 7, 4:28 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion | 32 min |
| Jul 7, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Monroe | 51 min |
| Jul 7, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Montgomery, Morgan, Parke, Putnam | 31 min |
| Jul 7, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 45 min |
| Jul 7, 5:56 PM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 47 hr |
| Jul 7, 5:56 PM EDT | River Flood Warning | IND | Carroll, Howard | 14 hr |
| Jul 7, 6:07 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 23 min |
| Jul 7, 6:17 PM EDT | River Flood Warning | IND | Hamilton, Madison | 52 hr |
| Jul 7, 6:24 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 38 min |
| Jul 7, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 29 min |
| Jul 7, 6:39 PM EDT | Areal Flood Warning | IND | Clinton, Howard, Tipton | 6 hr |
| Jul 7, 6:44 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Madison | 12 hr |
| Jul 7, 7:15 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 15 min |
| Jul 7, 7:21 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 39 min |
| Jul 7, 7:38 PM EDT | Flash Flood Warning | IND | Jackson, Jennings | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.